Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Brown stringy vaginal discharge, spotting, pregnancy symptoms. On antibiotics. Negative pregnancy tests. Implantation bleeding?

My gf is having brown stringy discharge from her vagina and had light spotting on june 14th and it was pink then. She is not sure if she has had her period but she has been having pregnancy symptoms . But i dont know when she ovulated so i cant tell if it is actually implantation . She is also on antibiotics. What can it be? Also we have taken 4 pregnancy tests before this incedent and all were negative.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response

Welcome to HCM forum

Since your girl friend had spotting on 14th June , then it's almost a month today when her period is due

If pregnancy tests are negative wait for one more week and repeat it if there is no bleeding

If it was an implantation bleeding one month before then the test should have been positive.

Get an ultrasound done to get the more clear picture

Best wishes
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor